Alert archive / Michigan / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 19, NWS Gaylord, MI

June 29, 2023Missaukee County, Roscommon County, Michigan

NWS Gaylord, MI issued this severe thunderstorm warning at Jun 29, 2023, 6:57 PM EDT for Missaukee County, Roscommon County, Michigan. It was in force for 22 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 29, 2023, 6:57 PM EDT (22:57 UTC)
Expired
Jun 29, 2023, 7:19 PM EDT
In force
22 min
Issued by
NWS Gaylord, MI
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Missaukee County, MI, Roscommon County, MI

The radar

The NCL Michigan radar (KAPX), 67 km from the middle of the area, began a volume at 22:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 11.0 hours before the alert went out and 219 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2023-06-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2023-06-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 91 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1379 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
91 m²/s²
0-3 km storm-relative helicity
152 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

582 
WUUS53 KAPX 292257
SVRAPX
MIC113-143-292345-
/O.NEW.KAPX.SV.W.0019.230629T2257Z-230629T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Gaylord MI
657 PM EDT Thu Jun 29 2023

The National Weather Service in Gaylord has issued a

* Severe Thunderstorm Warning for...
  Western Roscommon County in northern Michigan...
  Northeastern Missaukee County in northern Michigan...

* Until 745 PM EDT.

* At 657 PM EDT, a severe thunderstorm was located 7 miles north of
  Falmouth, or 8 miles east of Lake City, moving east at 10 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Houghton Lake, Higgins Lake, Merritt and Stittsville. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4427 8514 4445 8513 4448 8473 4421 8475
TIME...MOT...LOC 2257Z 272DEG 9KT 4436 8504 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

FEF
2 follow-up statements
824 
WWUS53 KAPX 292309
SVSAPX

Severe Weather Statement
National Weather Service Gaylord MI
709 PM EDT Thu Jun 29 2023

MIC113-143-292345-
/O.CON.KAPX.SV.W.0019.000000T0000Z-230629T2345Z/
Roscommon MI-Missaukee MI-
709 PM EDT Thu Jun 29 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT
FOR WESTERN ROSCOMMON AND NORTHEASTERN MISSAUKEE COUNTIES...

At 708 PM EDT, a severe thunderstorm was located 7 miles south of
Moorestown, or 10 miles west of Houghton Lake, moving east at 20 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Western Houghton Lake, western Higgins Lake, Merritt and 
Stittsville. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4430 8508 4445 8509 4448 8473 4421 8475
TIME...MOT...LOC 2308Z 259DEG 19KT 4436 8497 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

JZ
843 
WWUS53 KAPX 292319
SVSAPX

Severe Weather Statement
National Weather Service Gaylord MI
719 PM EDT Thu Jun 29 2023

MIC113-143-292328-
/O.CAN.KAPX.SV.W.0019.000000T0000Z-230629T2345Z/
Roscommon MI-Missaukee MI-
719 PM EDT Thu Jun 29 2023

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN ROSCOMMON AND
NORTHEASTERN MISSAUKEE COUNTIES IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Gaylord.

LAT...LON 4430 8508 4445 8509 4448 8473 4421 8475
TIME...MOT...LOC 2315Z 272DEG 9KT 4436 8493 

$$

JZ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 2:28 PM EDT, 4 hours 29 minutes earlier.

Area forecast discussion, Jun 29, 2:28 PM EDT, 4 hours 29 minutes before
Area Forecast Discussion
National Weather Service Gaylord MI
228 PM EDT Thu Jun 29 2023

.NEAR TERM...(Through Tonight)
Issued at 227 PM EDT Thu Jun 29 2023

High Impact Weather Potential: A few thunderstorms at times.
Isolated severe?

Pattern Synopsis/Forecast:

Shortwave troughing and attendant H8-H7 layer convergence axis in
the process of moving into the western Great Lakes. Surge for some
rather deep moisture running along and just ahead of these features,
as evident by precipitable water values spiking to over 1.25 inches
across a good portion of northern lower Michigan. Forcing working
over this moisture rich environment continues to kick off some
scattered showers with embedded thunderstorms across the
Northwoods...although nothing of any terrible significance noted.

Troughing will slide across the area tonight, driving initial surge
of elevated convergence east of the area this evening. Surface
cold/occluded front set to follow, likely bisecting northern
Michigan by early Friday morning.

Primary Forecast Concerns/Challenges:

Primary focus on shower and thunderstorm evolution through tonight.
Severe thunderstorm chances will also need to be addressed.

Details:

Expect showers and thunderstorms to further organize/increase in
coverage later this afternoon and early evening...with greatest
coverage/organization expected across northeast lower Michigan where
main convergence axis will be able to work over 1k+ of mixed layer
cape. While core of greatest instability and enhanced mid level
lapse rates looks to slide across southern lower Michigan and points
south, 30+ knots of effective shear through the convective layer
does support potential for good updraft intensification and
organization, at least on a very local level. Given such, wouldn't
be terribly surprised to see an isolated severe wind gusts and/or
marginally severe size hail into early this evening. Latest Storm
Prediction Center Day One Convective Outlook just clips our far
southern areas with a marginal risk for severe storms. Definitely
cannot argue with such, and believe actual severe threat extends a
bit further northeast across northeast lower Michigan. Given good
moisture profiles, any deeper convection will support high rainfall
rates...likely up and over an inch per hour at times. Flow through
the entire convective depth supports good storm motion, negating any
significant hydro concerns. However, will need to watch for any
training of cells. At this time, that is not expected. Best
shower/storm threat exits stage right overnight. Still may see a few
showers as main surface front works across, but nothing significant
expected.

&&

.SHORT TERM...(Friday through Sunday)
Issued at 227 PM EDT Thu Jun 29 2023

HIGH IMPACT WEATHER POTENTIAL: Minimal for now...just a few
thunderstorm chances off and on.

PATTERN SYNOPSIS/FORECAST:

Split flow across the western continent this morning...and whatever
the opposite of split flow is over the central US...as a shortwave
trough pinwheels SE toward the Upper Midwest, up against subtropical
ridging centered over the MS Valley. Departing trough lingers over
New England. Meanwhile...watching a niblet of vorticity sneak into
the region this morning, with some attendant showers and even a few
rumbles of thunder. Larger convective complexes are out to our SW
closer to the subtropical ridge and better instability/moisture attm
(pwats across the Mid MS Valley over 2 inches...compared to 1-
1.25ish here). However...steeper lapse rates aloft have slipped into
the vicinity of SW MI this morning...as the axis of the subtropical
ridge swivels eastward...along with some theta-e advection into the
region on SSWly low-level flow...though the axis of better theta-e
advection is likely swinging out of northern Michigan attm...as that
aforementioned niblet slips through. Surface system attm is located
over western Lake Superior...with a zonal boundary near the UP...and
a cold front extending down into the central Plains...where the
other surface system associated with the stronger convection is
located. Additionally...one more cold front swinging down from the
northwest with the bowling ball over southeast Manitoba.

Shortwave trough to our north to pivot across Lake Superior tonight
into Friday...leaving a weak zonal boundary over our area...which
should be shunted further south as another niblet swings down into
the region Saturday. Upstream energy over the central US by this
time to ride this boundary eastward going into Sunday...with the
main excitement likely to focus over the OH Valley attm...though
some weak troughing will likely linger in our vicinity from the
northern stream disturbance. This, too, should begin to depart
toward Sunday night...as additional energy moves through western
Canada...and builds shortwave ridging into the central Canadian
Prairies. Bottom line...things should remain a little unsettled over
the Great Lakes through the first portion of the Independence Day
weekend...though by no means do we expect a washout.

PRIMARY FORECAST CONCERNS: Rain/storm chances through the period...

Bulk of the activity should be exiting stage right Friday
morning...though wouldn't be surprised if some activity lingered
over the region, given some potential for left exit region
dynamics...as well as the niblet crossing Lake Superior. Signals
point toward deeper moisture hanging on across the Tip of the Mitt
and points north, especially going into the afternoon...though it's
not impossible it could try to hang on over NE Lower near/ahead of
the weakening boundary. Suspect Friday will be warm, despite surface
winds veering to a little more northwest behind the front. Wind
fields look fairly light...probably enough to support lake breeze
development...so will have to keep an eye on some potential for lake
breeze convection along NE Lower in particular during the
afternoon...where the convergence would be better maximized anyway.
This would especially be the case if we remain more moist in the
lower levels, which is entirely possible...though there are some
signals for dry slotting during the day, which could put a damper on
things if it's able to dry things out enough. Given the recent
rain...and potential for more this afternoon and tonight, have to
wonder if we will end up a little more moist at the surface than
some guidance suggests, which could indicate a better potential for
showers and storms kicking off in the afternoon...particularly if we
get any kind of theta-e advection along the weak boundary as well.
There is some potential for some better bulk shear Friday afternoon
across northern Lower, which could be something to keep an eye on as
far as storm organization is concerned...and would not be surprised
if we ended up with some rogue stronger storms in that case.

Not impossible that we could see some lingering activity along the
boundary Friday night, if it ends up not getting far enough
south...and will watch for this to uptick Saturday morning,
depending on how quickly that next niblet slips in from the north.
Chances aren't overly impressive, though...and would expect activity
to be largely scattered in nature, especially aided by diurnal
heating and lake breeze development in the afternoons....perhaps
focused more toward Saginaw Bay where I would expect convergence to
remain maximized with prevailing northerly-ish flow. For now...I
largely expect a similar idea for Sunday, too...though there are
signals that the moisture along the BCZ to our south could lift back
north a bit on Sunday/Sunday night as that next trough approaches.

Temperatures should remain reasonably warm, in the 80s in most
areas, especially northern Lower, through the short term...with
warmer weather anticipated for the start of next week.

&&

.LONG TERM...(Sunday night through Thursday)
Issued at 227 PM EDT Thu Jun 29 2023

HIGH IMPACT WEATHER POTENTIAL: Minimal for now, though it looks very
warm for Independence Day...

PATTERN SYNOPSIS/FORECAST:

Monday...general troughiness begins to slip out...with split flow
shifting to the eastern US...as shortwave ridging in the northern
stream builds into Ontario. This signals surface high pressure
returning to the region for Monday into Tuesday...as the ridge ends
up nearly overhead Tuesday. Activity with the northern stream
troughiness approaches by Wednesday into Thursday; overall idea
seems reasonably agreed on, though exact evolution is a bit up in
the air attm. A bit deeper of a trough that hangs back a little
more, and we could be a little warmer Wednesday, and perhaps
Thursday, than currently anticipated (already anticipating some
pretty decent heat as it is). Either way...does appear that the
trough and resultant surface reflection should approach the Upper
Great Lakes toward the end of the extended...such that we'll likely
end up a little unsettled again for the latter half of next week. In
the meantime...with us on the downstream side of the trough...we may
remain a little warm/moist and perhaps unsettled. Worth noting that,
for a change, long range guidance seems to indicate signals for
wetter conditions over the coming couple weeks.

&&

.AVIATION...(For the 18Z TAFS through 18Z Friday afternoon)
Issued at 126 PM EDT Thu Jun 29 2023

Initial primary concern is widespread MVFR to IFR producing
smoke/haze across the area early this afternoon. Do expect some
improvement heading through later today and tonight as this smoke
axis shifts east. Next order of business is expected showers and
thunderstorms this afternoon and evening, with greatest coverage
expected east of Interstate 75...including KAPN. Cig heights
should remain fairly high, although heavier showers may briefly
reduce visibility. Expect low clouds and mist/fog to develop later
tonight as low level moisture remains. May see some gusty winds
with any thunderstorm activity.

&&

.MARINE...
Issued at 227 PM EDT Thu Jun 29 2023

Both winds and waves expected to remain below advisory levels the
next several days. Will likely see some scattered thunderstorms at
times through Saturday. While these storms are not expected to
become severe, definitely could see some brief gusty winds and
heavier rain with any storms.

&&

.APX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LH...NONE.
LM...NONE.
LS...NONE.
&&

NEAR TERM...MSB
SHORT TERM...FEF
LONG TERM...FEF
AVIATION...MSB
MARINE...MSB
Hazardous weather outlook, Jun 29, 2:33 PM EDT, 4 hours 24 minutes before
Hazardous Weather Outlook
National Weather Service Gaylord MI
233 PM EDT Thu Jun 29 2023

MIZ016>018-020>036-041-042-086>088-095>099-301615-
Emmet-Cheboygan-Presque Isle-Leelanau-Antrim-Otsego-Montmorency-
Alpena-Benzie-Grand Traverse-Kalkaska-Crawford-Oscoda-Alcona-
Manistee-Wexford-Missaukee-Roscommon-Ogemaw-Iosco-Gladwin-Arenac-
Western Chippewa-Central Chippewa-Southeast Chippewa-
Western Mackinac-Eastern Mackinac-
Mackinac Island/Bois Blanc Island-
Beaver Island and surrounding islands-Charlevoix-
233 PM EDT Thu Jun 29 2023

This hazardous weather outlook is for Eastern Upper Michigan and
Northern Lower Michigan.

.DAY ONE...Tonight.

There is a chance of thunderstorms across the entire outlook area
through tonight. There is a marginal risk of severe storms along
and south of a line from Manistee to Gladwin...with the main
threat being large hail and damaging winds.

An air quality alert remains in effect until midnight.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Thunderstorms will remain possible Friday into Friday evening...
mainly across eastern upper and northeast lower Michigan.

Additional thunderstorms are possible Saturday afternoon,
especially across northeast lower Michigan.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report any significant weather and
rainfall amounts to the National Weather Service. Reports may be
made one of three ways:

Online:   weather.gov/gaylord
Facebook: facebook.com/nwsgaylord
Twitter:  twitter.com/nwsgaylord

For more information visit http://weather.gov/gaylord.

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-301615-
Straits of Mackinac within 5 nm of Mackinac Bridge including
Mackinac Island-St Ignace to False Detour Channel-
5NM East of Mackinac Bridge to Presque Isle Light MI including
Bois Blanc Island-
Presque Isle Light to Sturgeon Pt MI Including Thunder Bay
National Marine Sanctuary-Sturgeon Pt to Alabaster MI-
Grand Traverse Bay south of a line Grand Traverse Light to
Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge-
Norwood MI to 5NM West of Mackinac Bridge including Little
Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI-
Point Betsie to Sleeping Bear Point MI-
Manistee to Point Betsie MI-
Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI-
St. Marys River Point Iroquois to E. Potagannissing Bay-
233 PM EDT Thu Jun 29 2023

This hazardous weather outlook is for the northern Michigan
nearshore waters of Lake Huron, Lake Michigan and Lake Superior.

.DAY ONE...Tonight.

There is a chance of thunderstorms across the entire outlook area
through tonight. There is a marginal risk of severe storms along
and south of a line from Manistee to Gladwin...with the main
threat being large hail and damaging winds.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Thunderstorms will remain possible Friday into Friday evening, and
again Saturday afternoon.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

For more information visit http://weather.gov/gaylord.

In the hours before

Local storm report, Jun 29, 4:19 PM EDT, 2 hours 38 minutes before
Preliminary Local Storm Report
National Weather Service Gaylord MI
419 PM EDT Thu Jun 29 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1246 PM     Hail             4 S Grayling            44.60N 84.72W
06/29/2023  M0.75 inch       Crawford           MI   Broadcast Media

&&

JZ
Special weather statement, Jun 29, 4:40 PM EDT, 2 hours 17 minutes before
Special Weather Statement
National Weather Service Gaylord MI
440 PM EDT Thu Jun 29 2023

MIZ024-030-292130-
Alcona MI-Alpena MI-
440 PM EDT Thu Jun 29 2023

...A strong thunderstorm will impact portions of southern Alpena and
northeastern Alcona Counties through 530 PM EDT...

At 439 PM EDT, Doppler radar was tracking a strong thunderstorm near
Ossineke Township, or near The Town Of Hubbard Lake, moving east at
30 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  The Town Of Hubbard Lake and Hubbard Lake around 445 PM EDT.

Other locations in the path of this storm include Ossineke.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4499 8326 4502 8338 4499 8336 4495 8338
      4495 8332 4493 8328 4487 8327 4485 8324
      4479 8324 4478 8325 4483 8374 4501 8378
      4512 8326 4509 8323 4499 8323
TIME...MOT...LOC 2039Z 261DEG 28KT 4494 8365

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

FEF
Special weather statement, Jun 29, 5:55 PM EDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Gaylord MI
555 PM EDT Thu Jun 29 2023

MIZ021-022-027-028-292300-
Otsego MI-Kalkaska MI-Antrim MI-Crawford MI-
555 PM EDT Thu Jun 29 2023

...A strong thunderstorm will impact portions of southwestern Otsego,
southeastern Antrim, northern Crawford and northeastern Kalkaska
Counties through 700 PM EDT...

At 554 PM EDT, Doppler radar was tracking a strong thunderstorm 7
miles west of Frederic, or 11 miles southeast of Mancelona, moving
east at 25 mph.

HAZARD...Winds in excess of 30 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Frederic around 610 PM EDT.

Other locations in the path of this storm include Hartwick Pines
State Park, Waters, Otsego Lake State Park, Lovells and Chester
Township.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4464 8503 4493 8511 4507 8453 4465 8441
TIME...MOT...LOC 2154Z 255DEG 20KT 4480 8488

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH

FEF
Special weather statement, Jun 29, 6:46 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Gaylord MI
646 PM EDT Thu Jun 29 2023

MIZ028-033-034-300000-
Roscommon MI-Missaukee MI-Crawford MI-
646 PM EDT Thu Jun 29 2023

...A strong thunderstorm will impact portions of southwestern
Crawford, western Roscommon and eastern Missaukee Counties through
800 PM EDT...

At 645 PM EDT, Doppler radar was tracking a strong thunderstorm 7
miles northeast of Lake City, moving east at 20 mph.

HAZARD...Winds in excess of 30 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Moorestown around 705 PM EDT.

Other locations in the path of this storm include Houghton Lake,
Higgins Lake, North Higgins Lake, Prudenville, South Higgins Lake,
Roscommon County Airport and Roscommon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4423 8519 4447 8521 4451 8493 4451 8486
      4453 8485 4457 8458 4419 8453
TIME...MOT...LOC 2245Z 262DEG 17KT 4437 8507

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPH

FEF

The office that day

Everything else NWS Gaylord, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 29, 12:25 PM EDTSpecial Weather StatementAPXOscoda50 min
Jun 29, 4:40 PM EDTSpecial Weather StatementAPXAlpena50 min
Jun 29, 5:55 PM EDTSpecial Weather StatementAPXCrawford, Otsego65 min
Jun 29, 6:46 PM EDTSpecial Weather StatementAPXMissaukee, Roscommon74 min

Nearby

Severe Thunderstorm Warnings in Michigan, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.